# SDR AALA20130102002

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN CABIN FLOORBEAMS FROM STATIONS 1287 TO 1309 BUTTLINE 0 CRACKED AT ATTACH HOLES.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED SERVICEABLE INTERCOSTAL PER AARD 51-00-05-1.
